# SDR SWIA200820066

- Difficulty date: August 8, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 26,103 hours, 37,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK IN FRAME IN FRONT OF LEFT HEAT EXCHANGER.  INSTALLED DOUBLER.
